MAUDE Adverse Event Report: MEDLINE RENEWAL HARMONIC ACE+7 SHEARS W/ ADV. HEMOSTASIS; HARMONIC ACE+7 SHEARS 5MM X 36CM

MEDLINE RENEWAL HARMONIC ACE+7 SHEARS W/ ADV. HEMOSTASIS; HARMONIC ACE+7 SHEARS 5MM X 36CM
Catalog Number HARH36RH
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, harmonic scalpels not firing correctly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that, harmonic scalpels not firing correctly.

Brand Name
HARMONIC ACE+7 SHEARS W/ ADV. HEMOSTASIS
Common Device Name
HARMONIC ACE+7 SHEARS 5MM X 36CM
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093
MDR Report Key25236646
Report Number3032391-2026-00017
Device Sequence Number5081736
Product Code NLQ
UDI-Device Identifier10193489081329
UDI-Public10193489081329
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K193563
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHARH36RH
Device Lot Number557516
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown